# SDR MASA200602623

- Difficulty date: January 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,901 hours, 9,513 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7122 IAD.  RUDDER HARD OVER PROTECTION FAIL MESSAGE.  MX RESET THE FADEC.
